`a`

Asymptotics for 1D flows with time-dependent external fields

Pages: 323 - 333, Issue Special, September 2007

 Abstract        Full Text (226.0K)              

Bernard Ducomet - Département de physique théorique et appliquée, CEA, B.P. 12, Bruyères-le-Châtel, France (email)

Abstract: We consider a free boundary problem for the Navier–Stokes system describing one–dimensional flows of a viscous compressible radiative and reactive gas, with time-dependent external fields. For prescribed decay rates of the data, we prove precise asymptotics for the solution as $t \rightarrow \infty$.

Keywords:  Navier-Stokes, Compressible, Large-time behavior, Radiative, Reactive.
Mathematics Subject Classification:  Primary: 76V05; Secondary: 35B40.

Received: September 2006;      Revised: March 2007;      Published: September 2007.